# SDR 05FDEA03113

- Difficulty date: September 26, 2005
- Submitted: September 30, 2005
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- Aircraft time: 46,043 hours, 27,693 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD NOSE GEAR DOOR INNER SKIN IS CRACKED 8 INCHES FROM FRONT EDGE, LBL 1 WHEN DOOR IS CLOSED. REPAIRED CRACK IN LH FWD NOSE GEAR DOOR INNER SKIN IAW SRM 51-40-2, AND SRM 52-00-2.
